# SDR SIMA200831003

- Difficulty date: October 28, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 20,449 hours, 19,883 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MBV INSPECTION. THE LT OMEGA BEAM AT FRAME 29 WAS FOUND CORRODED.  PERFORMED A CUT OUT OF THE LT OMEGA BEAM TO REMOVE THE DAMAGE.  PREPARED A REPAIR DOUBLE, FILLER AND TWO SHIMS.  MARKED, DRILLED, CLEANED AND TREATED REPAIR PART.  REPAIR DONE IAW SRM 53-00-10, FIGURE 202. ACFT RETURNED TO SERVICE.
